# SDR ASOA201701161065

- Difficulty date: January 16, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 21,800 hours, 15,231 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348C5
- Condition: Vibration
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON T/O LEFT ENGINE VIBE AT 2.1 - RETURN TO ATL. REMOVED BLADES, PINS AND BUMPERS. PERFORMED GENERAL VISUAL INSPECTION OF FAN BLADES. RE-MAPPED FAN BLADES, LUBRICATED RETAINING PINS, INSTALLED FAN BLADES, PERFORMED CHECK OF THE ENGINE N1 VIBRATION LEVEL IAW TASK CARD TSWS CF34-8 FAN VIBE. AIRCRAFT RETURNED TO SERVICE. THIS WAS AN AIR RETURN.
